# SDR USAA010616

- Difficulty date: June 5, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED APPROXIMATELY .25 INCH, BS 327 STRINGER 17R, FORWARD GALLEY SERVICE DOOR CUTOUT, AFT LOWER CORNER.  DAMAGE REMOVED, INSTALLED REPAIR FILLER WITH DOUBLER AND TRIPLER PER SRM 53-30-03, FIG 26.  (M)
